# SDR UALA2010030800807

- Difficulty date: March 8, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 54,792 hours, 19,935 cycles
- Engine: Iae V2527A5
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Pickup
- Part number: 794C000002
- Condition: Out Of Adjust
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

F/CTL FLAPS LOCKED ECAM.  FLT CONT FLAP LOCKED. FOUND ASSY POSITION PICKUP UNIT OUT OF ADJUSTMENT AND REPLACED.  TOLERANCE IS NOW WITHIN 0.1 AT ALL FLAP SETTINGS. LIMIT IS 0.9 AT ZERO FLAPS AND 1.3 AT FLAP SETTINGS 1, 2 AND 3.
